# SDR SWAA2016110309358

- Difficulty date: October 26, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 34,049 hours, 17,011 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE FRONT SPAR UPPER SKIN DELAMINATED AT STA 522.  REPAIRED SKIN PER SRM.
